# SDR AALA20170113026

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,196 hours, 14,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 18876
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,806 hours, 1,331 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED LIGHTS BETWEEN SEATS 20HJ AND 21HF ARE INOPERATIVE.  REMOVED AND REPLACED THE CHARGER ASSEMBLY  AND BATTERY ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECKED GOOD.
